# SDR DALA2024102510393

- Difficulty date: October 19, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 76,917 hours, 36,257 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: F/O OXYGEN MASK NO TEST. C/A: SWAPPED OBS AUDIO SELECT PANEL INTO F/O POSITION.OPS NML.FWD TO MEL/PLAC 25-11-06A.M PROC C/W. SWAPPED OBS AND F/O ACP BACK TO ORIGINAL POSITION. PERFORMED OPS CHECK OF F/O FLIGHT CREW MASK OXYGEN SYSTEM PER A320 AMM 35-12. ALL OPS CHECK GOOD. YELLOW FLOW RATE INDICATOR COME INTO VIEW DURING BOTH BOX AND MASK TEST. NO 30 DAY HISTORY. "M" PROCEDURES REVERSED. MEL + PLACARD REMOVED. A/C OK FOR SVC. (LP: 5123916)
